Analytic Convexity and Complex Interpolation.
Bernal, Antonio ; Cerda, Joan
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales, Volume 86 (1992), p. 195-198 / Harvested from Biblioteca Digital de Matemáticas
Published online : 1992-01-01
DMLE-ID : 5008
@article{urn:eudml:doc:42537,
     title = {Analytic Convexity and Complex Interpolation.},
     journal = {Revista de la Real Academia de Ciencias Exactas F\'\i sicas y Naturales},
     volume = {86},
     year = {1992},
     pages = {195-198},
     zbl = {0776.46031},
     language = {en},
     url = {http://dml.mathdoc.fr/item/urn:eudml:doc:42537}
}
Bernal, Antonio; Cerda, Joan. Analytic Convexity and Complex Interpolation.. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales, Volume 86 (1992) pp. 195-198. http://gdmltest.u-ga.fr/item/urn:eudml:doc:42537/